Gaussian approximation of conditional elliptical copulas

Details

Serval ID
serval:BIB_73AC00E6840B
Type
Article: article from journal or magazin.
Collection
Publications
Title
Gaussian approximation of conditional elliptical copulas
Journal
Journal of Multivariate Analysis
Author(s)
Hashorva E., Jaworski P.
ISSN
1095-7243 (print)
ISSN-L
0047-259X
Publication state
Published
Issued date
10/2012
Peer-reviewed
Oui
Volume
111
Pages
397-407
Language
english
Abstract
In this paper the limits of elliptical copulas under univariate conditioning are characterized, allowing for the conditioning random variable to have a rapidly varying tail. Further, we investigate the quality of approximation by imposing some weak asymptotic restrictions.
Keywords
Elliptical copula, Conditional copula, Univariate conditioning, Truncation of the first variable, Gaussian approximation, Gumbel max-domain of attraction
Web of science
Open Access
Yes
Create date
19/04/2012 9:34
Last modification date
20/08/2019 15:31
Usage data